Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/10602
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Square attack against reduced variants of rijndael |
Authors |
Mang, Ioan
|
ORCID | |
Keywords | |
Type | Article |
Date of Issue | 2004 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/10602 |
Publisher | Вид-во СумДУ |
License | Copyright not evaluated |
Citation | Mang, Ioan. Square attack against reduced variants of rijndael [Текст] / Ioan Mang // Вісник Сумського державного університету. Серія Технічні науки. — 2004. — № 12(71). — С. 129-135. |
Abstract | |
Appears in Collections: |
Вісник Сумського державного університету. Технічні науки (2007-2014) |
Views

1

2

1256063113

112145

2

1

3

2

1

63578126

16

1256063117

-911790105

195677

1945844814

2

3

912013420

33326921

219120

1860371711

11

1

1256063124

848324549

5

-25025274

14

7

-911790109

631232877

2

1

-201740020

3

1

1

1

43099

2

4

-899807798

43

3

-1452178652

4

1

1

51

1

33326922

12

6

93870

222865405

3

1256063104

-25025264

1675057297

1860371713
Downloads

1

133052

1

216075

1256063112

-25025278

1

1

1

155760

-565448608

-201740021

1

2030888181

-2143346401

1140374316

-25025265

-25025266

1

1

1

848324551

1

1

-899807797

3

120622

2

83963

1

7

1

1945844811

1

-201740020

222865404

1256063096

-25025267

-419348828

1
Files
File | Size | Format | Downloads |
---|---|---|---|
2_.pdf | 200.54 kB | Adobe PDF | -125367077 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.